A remark to the law of iterated logarithm

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)189-197
JournalStudia Scientiarum Mathematicarum Hungarica
Volume7
Publication statusPublished - 1972

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A remark to the law of iterated logarithm. / Berkes, István.

In: Studia Scientiarum Mathematicarum Hungarica, Vol. 7, 1972, p. 189-197.

Research output: Contribution to journalArticleResearchpeer-review

@article{ca7cb343d72946e6bf5d806f8b166165,
title = "A remark to the law of iterated logarithm",
author = "Istv{\'a}n Berkes",
year = "1972",
language = "English",
volume = "7",
pages = "189--197",
journal = "Studia Scientiarum Mathematicarum Hungarica",
issn = "0081-6906",
publisher = "Akademiai Kiado",

}

TY - JOUR

T1 - A remark to the law of iterated logarithm

AU - Berkes, István

PY - 1972

Y1 - 1972

M3 - Article

VL - 7

SP - 189

EP - 197

JO - Studia Scientiarum Mathematicarum Hungarica

JF - Studia Scientiarum Mathematicarum Hungarica

SN - 0081-6906

ER -